# SDR AALA202012179001

- Difficulty date: December 16, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 19,439 hours, 2,387 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7010121H03
- Part serial: 7803
- Condition: Seized
- Location: Left
- Part time: 19,489 hours, 2,398 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON VERY SHORT FINAL APPROACH, A STRONG "SULFUR" ODOR FOLLOW BY EICAS MESSAGE FOR LEFT PACK ACM.    REPLACED LEFT PACK ACM, IAW AMM 21-52-02.  OPERATIONS CHECK GOOD.
